The Open UniversitySkip to content

Open Research Online
Items Authored or Edited by Matthew Jacques

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | Authors/Editors/Creators | No Grouping
Jump to: 2020 | 2016
Number of items: 2.


Jacques, Matthew and Short, Ian (2020). Repeated compositions of Möbius transformations. Ergodic Theory and Dynamical Systems, 40(2) pp. 437–452. file


Jacques, Matthew (2016). Composition Sequences and Semigroups of Möbius Transformations. PhD thesis. The Open University. file

This list was generated on Mon Jan 27 06:52:19 2020 GMT.

Policies | Disclaimer

© The Open University   contact the OU